Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 108, NWS Shreveport, LA

April 14, 2016Lincoln Parish, Union Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 14, 2016, 6:47 AM CDT for Lincoln Parish, Union Parish, Louisiana. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2016, 6:47 AM CDT (11:47 UTC)
Expired
Apr 14, 2016, 7:30 AM CDT
In force
43 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Lincoln Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 120 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 7:05 AM CDTTSTM WND DMG4 Ne Dubach, LASHERIFF REPORTS TREE DOWN ON A POWERLINE ALONG HWY 151 NEAR INTERSECTION OF LA HWY 823.
Apr 14, 7:40 AM CDTHAIL 0.88Downsville, LANICKEL SIZE HAIL HAS FALLEN NEAR DOWNSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 11.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

883 
WUUS54 KSHV 141147
SVRSHV
LAC061-111-141230-
/O.NEW.KSHV.SV.W.0108.160414T1147Z-160414T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
647 AM CDT THU APR 14 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL 730 AM CDT

* AT 647 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  DUBACH...OR 11 MILES NORTH OF GRAMBLING...MOVING EAST AT 30 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  FARMERVILLE...DUBACH...DOWNSVILLE...UNIONVILLE...BAYOU D ARBONNE LAKE...
  CORINTH...D ARBONNE...MOUNT ZION AND SHILOH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3262 9232 3264 9280 3275 9281 3276 9276
      3276 9273 3277 9272 3283 9234
TIME...MOT...LOC 1146Z 268DEG 25KT 3270 9271 

HAIL...1.00IN
WIND...<50MPH
 
$$

15
1 follow-up statement
647 
WWUS54 KSHV 141218
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
718 AM CDT THU APR 14 2016

LAC061-111-141230-
/O.CON.KSHV.SV.W.0108.000000T0000Z-160414T1230Z/
UNION LA-LINCOLN LA-
718 AM CDT THU APR 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHWESTERN UNION AND NORTHEASTERN LINCOLN PARISHES...

AT 718 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF FARMERVILLE...OR 12 MILES NORTHEAST OF RUSTON...MOVING EAST AT 20
MPH. THIS STORM HAS WEAKENED BUT MAY REINTENSIFY IN THE NEXT FEW
MINUTES. THUS...THE SEVERE THUNDERSTORM WARNING WILL REMAIN IN
EFFECT UNTIL 730 AM.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
FARMERVILLE...DUBACH...DOWNSVILLE...UNIONVILLE...BAYOU D ARBONNE LAKE...D
ARBONNE AND SHILOH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3262 9232 3264 9265 3276 9265 3283 9234
TIME...MOT...LOC 1217Z 270DEG 15KT 3270 9256 

HAIL...1.00IN
WIND...<50MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 4:40 AM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Apr 14, 4:40 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
440 AM CDT THU APR 14 2016

.DISCUSSION...
CLOSED UPPER LOW MEANDERING OVER CENTRAL/SRN AR...WITH MAIN AREA
OF SCATTERED CONVECTION JUST SOUTH OF THIS LOW...GENERALLY NEAR
AND JUST NORTH OF I-20. THIS AREA SHOULD SHIFT JUST SLIGHTLY WWD
TODAY...AND INSTABILITY SHOULD INCREASE DURG DAYTIME...SO EXPECT
THUNDER WITH THIS ACTIVITY MAINLY DURG AFTN HOURS. WEAK SFC LOW
OVER SE TX WILL KEEP LOW LVL FLOW FROM MAINLY NE...AND MOSTLY
CLOUDY TO CONTINUE TODAY AND TOMORROW...EVEN THOUGH CONVECTION
SHOULD SHIFT TO JUST ALONG AND EAST OF MS RIVER VALLEY ON FRIDAY.
MEANWHILE...MUCH LARGER UPPER LOW OVER PACIFIC NW TO DIG SE INTO
NM THIS WKND AND HOLD STEADY OVER THAT STATE FOR A DAY OR
TWO...KEEPING CONVECTION ASSOCIATED OVER SOUTHERN PLAINS.
SOUTHERLY FLOW TO INCREASE BUT DRY AIR IN MID LVLS SHOULD PRECLUDE
PRECIP ACROSS AREA FOR MOST OF WKND ACCORDING TO GFS. ECMWF HAS
SOME WARM ADVECTION SHOWERS FURTHER EAST INTO AREA. WILL INTRODUCE
ISOLD POPS INTO NE TX LATE IN WKND BUT INCREASING MOISTURE
QUICKLY AS THE LOW THEN MOVES INTO SOUTHERN PLAINS. HIGH CHANCE TO
LIKELY POPS AND POSSIBLE HEAVY RAIN EARLY NEXT WEEK. THE LOW
WEAKENS AND LACK OF SFC FEATURES WILL MAKE IT TOUGH TO PINPOINT
THE POTENTIALLY HEAVY RAINFALL WHICH COULD HAVE A SIGNIFICANT
IMPACT ACROSS STILL WATERLOGGED PORTIONS OF CWA. AS THIS LOW MOVES
INTO OHIO VALLEY BY MID WEEK...SHOULD SEE A GRADUAL REDUCTION OF
RAIN CHANCES TOWARDS END OF EXTENDED PERIOD./VII/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  60  76  60 /  30  20  10  10
MLU  76  58  73  58 /  40  20  10  10
DEQ  73  57  75  58 /  20  10  10  10
TXK  72  57  75  58 /  20  10  10  10
ELD  73  58  72  57 /  30  20  10  10
TYR  72  58  78  62 /  30  10  10  10
GGG  72  59  77  61 /  30  10  10  10
LFK  74  61  81  62 /  20  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Apr 14, 5:53 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
553 AM CDT THU APR 14 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-151100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
553 AM CDT THU APR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND SOME ISOLATED THUNDERSTORMS MAY OCCUR TODAY
AND POSSIBLY INTO THE EVENING...MAINLY ACROSS LOUISIANA PORTIONS
OF THE AREA. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

LATER IN THE WEEKEND MORE EXTENSIVE THUNDERSTORMS WITH PERIODS OF
HEAVY RAIN WILL MOVE INTO THE AREA FROM THE WEST. IN ADDITION TO
HEAVY RAIN...A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

VII

In the hours before

Local storm report, Apr 14, 2:15 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 AM CDT THU APR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             SE DE KALB              33.51N  94.62W
04/11/2016  E0.75 INCH       BOWIE              TX   LAW ENFORCEMENT

            HAIL REPORTED 5 MILES SE OF DE KALB

1145 AM     HAIL             TEXARKANA               33.44N  94.07W
04/11/2016  E0.88 INCH       BOWIE              TX   TRAINED SPOTTER

            PEA-SIZE TO DIME/PENNY SIZE. A FEW NICJEL SIZE PIECES.

1210 PM     TSTM WND DMG     3 SW TEXARKANA          33.41N  94.11W
04/11/2016                   BOWIE              TX   BROADCAST MEDIA

            NUMEROUS TREES AND POWER LINES DOWN IN LIBERTY-EYLAU.

1212 PM     HAIL             TEXARKANA               33.44N  94.07W
04/11/2016  E0.88 INCH       BOWIE              TX   AMATEUR RADIO

            AT SUNNERHILL AND MOORES LN IN TEXARKANA

1215 PM     TSTM WND DMG     TEXARKANA               33.45N  94.02W
04/11/2016                   MILLER             AR   BROADCAST MEDIA

            SEVERAL TREES WERE DOWNED ON HOMES AND VEHICLES AT THE
            SHADY ACRES MOBILE HOME PARK.

1215 PM     TSTM WND DMG     3 SE TEXARKANA          33.42N  93.98W
04/11/2016                   MILLER             AR   NWS STORM SURVEY

            NUMEROUS TREES AND POWER LINES DOWN ON OLD BLACKMAN
            FERRY ROAD NEAR UNION ROAD IN SOUTHEAST TEXARKANA. A NWS
            STORM SURVEY CONFIRMED THAT THIS DAMAGE WAS CONSISTENT
            WITH STRAIGHTLINE WIND DAMAGE WITH WIND SPEEDS ESTIMATED
            BETWEEN 85-95 MPH.

1220 PM     TSTM WND DMG     2 NW FOUKE              33.28N  93.91W
04/11/2016                   MILLER             AR   BROADCAST MEDIA

            TREES AND POWER LINES DOWN ACROSS COUNTY ROADS
            216...217...AND 43 JUST NORTHWEST OF FOUKE.

1245 PM     TSTM WND DMG     TEXARKANA               33.45N  94.02W
04/11/2016                   MILLER             AR   COUNTY OFFICIAL

            THE CITY OF TEXARKANA HAS RECEIVED LOTS OF DAMAGE DUE
            TO STRAIGHT LINES WINDS. LARGE TREE LIMBS GREATER THAN 2
            INCHES SNAPPED OFF WITH NICKEL SIZE HAIL SOME MINOR
            STREET FLOODING OVER AN INCH OF RAIN IN LESS THAN 45
            MINUTES.

1245 PM     TSTM WND DMG     4 S LEWISVILLE          33.31N  93.58W
04/11/2016                   LAFAYETTE          AR   BROADCAST MEDIA

            TREE DOWN ON A HOUSE OFF OF COUNTY ROAD 18 SOUTH OF
            LEWISVILLE. TREES AND POWER LINES WERE ALSO DOWNED
            ACROSS LAFAYETTE COUNTY.

1258 PM     TSTM WND DMG     3 W WALDO               33.35N  93.35W
04/11/2016                   COLUMBIA           AR   PUBLIC

            TREE ACROSS HIGHWAY 82 JUST INSIDE THE COUNTY LINE

0110 PM     TSTM WND DMG     GARLAND                 33.36N  93.71W
04/11/2016                   MILLER             AR   LAW ENFORCEMENT

            SEVERAL TREES AND POWERLINES DOWN ACROSS THE EASTER
            PART OF THE COUNTY.

0115 PM     TSTM WND DMG     MAGNOLIA                33.27N  93.24W
04/11/2016                   COLUMBIA           AR   BROADCAST MEDIA

            NUMEROUS TREES AND POWER LINES DOWN ON THE SAU CAMPUS
            IN MAGNOLIA.

0126 PM     TORNADO          8 ESE MAGNOLIA          33.25N  93.09W
04/11/2016                   COLUMBIA           AR   NWS STORM SURVEY

            EF-0 TORNADO BEGAN NEAR CR 294 AND US HWY 82
            INTERSECTION AND TRACKED FOR JUST OVER ONE MILE WITH A
            WIDTH OF 25 YARDS AS IT DAMAGED NUMEROUS TREES AND
            SNAPPED ONE BEFORE LIFTING ALONG CR 34

0145 PM     HAIL             TEXARKANA               33.45N  94.02W
04/11/2016  E0.88 INCH       MILLER             AR   COUNTY OFFICIAL

            THE CITY OF TEXARKANA HAS RECEIVED LOST OF DAMAGE DUE
            TO STRAIGHT LINES WINDS. LARGE TREE LIMBS GREATER THAN 2
            INCHES SNAPPED OFF WITH NICKEL SIZE HAIL SOME MINOR
            STREET FLOODING OVER AN ICH OF RAIN IN LESS THAN 45
            MINUTES.

0150 PM     HAIL             EL DORADO               33.22N  92.66W
04/11/2016  E0.75 INCH       UNION              AR   PUBLIC

            DIME SIZE HAIL FELL IN THE WEST LAKE AREA ON THE WEST
            SIDE OF EL DORADO.

0158 PM     HAIL             EL DORADO               33.22N  92.66W
04/11/2016  E1.25 INCH       UNION              AR   COUNTY OFFICIAL

            EL DORADO CORONER REPORTS HAIL HALF DOLLAR SIZE IN THE
            CITY.

0202 PM     HAIL             EL DORADO               33.22N  92.66W
04/11/2016  E0.88 INCH       UNION              AR   LAW ENFORCEMENT

            CITY POLICE REPORT PEA TO NICKLE SIZE HAIL AND HEAVY
            RAIN

0203 PM     LIGHTNING        1 SE EL DORADO          33.21N  92.65W
04/11/2016                   UNION              AR   BROADCAST MEDIA

            LIGHTNING STRUCK THE MURMILL BAPTIST CHURCH ON BEACON
            HILL ROAD IN SOUTHEAST EL DORADO. THIS STARTED A FIRE
            WHICH COMPLETELY BURNED THE CHURCH DOWN TO THE GROUND.

0215 PM     TSTM WND DMG     MAGNOLIA                33.27N  93.24W
04/11/2016                   COLUMBIA           AR   PUBLIC

            TREES AND POWER LINES DOWN MEMORIAL PARK DRIVE AND
            HIGHWAY 82

0325 PM     HAIL             BATTIEST                34.40N  94.93W
04/11/2016  E1.75 INCH       MCCURTAIN          OK   TRAINED SPOTTER

0430 PM     TSTM WND DMG     15 SE FARMERVILLE       32.62N  92.22W
04/11/2016                   UNION              LA   FIRE DEPT/RESCUE

            TREES SNAPPED AND UPROOTED

0540 PM     HAIL             5 SW WINNSBORO          32.90N  95.35W
04/11/2016  E1.75 INCH       WOOD               TX   PUBLIC

            PUBLIC POST PHOTO OF GOLFBALL SIZE HAIL NEAR LAKE
            WINNSBORO ON KLTV FACEBOOK PAGE.

0541 PM     HAIL             WINNSBORO               32.96N  95.29W
04/11/2016  E2.25 INCH       WOOD               TX   BROADCAST MEDIA

            A PICTURE WAS POSTED TO THE KLTV FACEBOOK PAGE OF LARGE
            HAIL ESTIMATED TO BE BETWEEN 2 AND 2 1/2 INCHES IN
            DIAMETER THAT FELL IN WINNSBORO.

0548 PM     HAIL             6 E WINNSBORO           32.97N  95.18W
04/11/2016  E1.50 INCH       FRANKLIN           TX   PUBLIC

            PUBLIC POST PHOTO OF PING PONG SIZE HAIL IN SCROGGINS
            COMMUNITY ON KLTV FACEBOOK PAGE.

0550 PM     HAIL             9 S WINNSBORO           32.83N  95.30W
04/11/2016  M2.75 INCH       WOOD               TX   PUBLIC

            PUBLIC POST PHOTO OF BASEBALL SIZE HAIL IN EAST POINT
            COMMUNITY ON KLTV FACEBOOK.

0550 PM     HAIL             6 S WINNSBORO           32.87N  95.30W
04/11/2016  E2.00 INCH       WOOD               TX   PUBLIC

            PUBLIC POST PHOTO OF 2 INCH HAIL IN THE STOUT COMMUNITY
            ON KLTV FACEBOOK.

0553 PM     HAIL             9 W WINNSBORO           32.96N  95.45W
04/11/2016  E1.75 INCH       WOOD               TX   TRAINED SPOTTER

            IN NEWSOME GOLF BALL SIZE HAIL

0553 PM     HAIL             6 ESE WINNSBORO         32.92N  95.19W
04/11/2016  E2.50 INCH       WOOD               TX   PUBLIC

            BETWEEN TWO AND THREE INCH DIAMETER SIZE HAIL FELL IN
            THE PINEVIEW COMMUNITY NEAR THE WOOD...CAMP...AND UPSHUR
            COUNTY LINE.

0603 PM     HAIL             10 NW GILMER            32.83N  95.07W
04/11/2016  M3.50 INCH       UPSHUR             TX   BROADCAST MEDIA

            A PICTURE WAS POSTED TO THE KLTV FACEBOOK PAGE OF LARGE
            HAIL THAT WAS MEASURED TO BE THREE AND A HALF INCHES IN
            DIAMETER THAT FELL IN THE SIMPSONVILLE COMMUNITY IN
            NORTHWEST UPSHUR COUNTY.

0603 PM     HAIL             9 W BETTIE              32.81N  95.12W
04/11/2016  M1.75 INCH       UPSHUR             TX   PUBLIC

            PUBLIC POST PICTURE OF GOLFBALL SIZE HAIL IN THE GRICE
            COMMUNITY ON KLTV FACEBOOK PAGE.

0605 PM     HAIL             MOUNT PLEASANT          33.17N  94.98W
04/11/2016  M1.75 INCH       TITUS              TX   PUBLIC

0608 PM     HAIL             EMMET                   33.72N  93.47W
04/11/2016  E1.00 INCH       NEVADA             AR   PUBLIC

0613 PM     HAIL             3 N BETTIE              32.87N  94.96W
04/11/2016  M2.50 INCH       UPSHUR             TX   BROADCAST MEDIA

            A PICTURE WAS POSTED TO THE KLTV FACEBOOK PAGE OF
            MEASURED TENNIS BALL SIZE HAIL THAT FELL NEAR THE BETTIE
            COMMUNITY IN NORTHERN UPSHUR COUNTY.

0624 PM     HAIL             GILMER                  32.73N  94.95W
04/11/2016  E1.75 INCH       UPSHUR             TX   BROADCAST MEDIA

            A PICTURE WAS POSTED TO THE KLTV FACEBOOK PAGE OF LARGE
            HAIL ESTIMATED TO BE THE SIZE OF GOLFBALLS THAT FELL IN
            GILMER.

0624 PM     TSTM WND DMG     GILMER                  32.73N  94.95W
04/11/2016                   UPSHUR             TX   PUBLIC

            A LARGE TREE WAS BLOWN DOWN BEHIND A HOME IN GILMER.

0640 PM     HAIL             5 SSW ORE CITY          32.73N  94.75W
04/11/2016  E1.75 INCH       UPSHUR             TX   PUBLIC

            GOLFBALL SIZE HAIL FELL IN THE DIANA COMMUNITY.

0644 PM     HAIL             7 SSW ORE CITY          32.71N  94.75W
04/11/2016  E1.75 INCH       UPSHUR             TX   PUBLIC

            PHOTO FROM KLTV FACEBOOK PAGE SHOWS GOLFBALL SIZE HAIL
            IN DIANA COMMUNITY.

0649 PM     TSTM WND DMG     6 NW MARSHALL           32.60N  94.42W
04/11/2016                   HARRISON           TX   TRAINED SPOTTER

            TREES DOWNALONG FM2208

0720 PM     HAIL             ALBA                    32.79N  95.64W
04/11/2016  E1.75 INCH       WOOD               TX   PUBLIC

            A PICTURE WAS POSTED TO KLTV FACEBOOK PAGE OF GOLFBALL
            SIZE HAIL IN ALBA.

0725 PM     HAIL             6 SE ALBA               32.73N  95.56W
04/11/2016  M1.25 INCH       WOOD               TX   PUBLIC

            A PICTURE WAS POSTED TO KLTV FACEBOOK PAGE OF HALF
            DOLLAR SIZE HAIL IN THE GOLDEN COMMUNITY.

0726 PM     HAIL             4 WNW MINEOLA           32.69N  95.55W
04/11/2016  E1.00 INCH       WOOD               TX   PUBLIC

            PUBLIC POST PICTURE OF QUARTER SIZE HAIL NEAR LAKE
            HOLBROOK ON KLTV FACEBOOK PAGE.

0730 PM     HAIL             5 NE MARSHALL           32.59N  94.29W
04/11/2016  E1.00 INCH       HARRISON           TX   FIRE DEPT/RESCUE

0758 PM     FLASH FLOOD      FARMERVILLE             32.77N  92.40W
04/11/2016                   UNION              LA   911 CALL CENTER

            NUMEROUS COUNTY ROADS FLOODED

0759 PM     FLASH FLOOD      BIENVILLE               32.36N  92.98W
04/11/2016                   BIENVILLE          LA   911 CALL CENTER

            NUMEROUS COUNTY ROADS FLOODED...ROADS CLOSED DUE TO
            FLOODING

0800 PM     FLASH FLOOD      GREENWOOD               32.44N  93.97W
04/11/2016                   CADDO              LA   AMATEUR RADIO

            WATER COVERING THE ROADS TO THE GREENWOOD FLEA MARKET

0800 PM     HEAVY RAIN       MINDEN                  32.62N  93.28W
04/11/2016  E2.50 INCH       WEBSTER            LA   LAW ENFORCEMENT

            2.5 INCHES OF RAIN FELL IN 2 HOURS BETWEEN 6 AND 8 PM

0803 PM     FLASH FLOOD      MONROE                  32.51N  92.08W
04/11/2016                   OUACHITA           LA   911 CALL CENTER

            NUMEROUS COUNTY ROADS FLOODED...ROADS CLOSED DUE TO
            FLOODING...STREET FLOODING

0805 PM     HAIL             6 NE TYLER              32.39N  95.23W
04/11/2016  E0.88 INCH       SMITH              TX   BROADCAST MEDIA

            A PICTURE WAS POSTED TO THE KLTV FACEBOOK PAGE OF PENNY
            TO NICKEL SIZE HAIL THAT FELL AT THE UT TYLER HEALTH
            CENTER.

0810 PM     HAIL             WINONA                  32.49N  95.17W
04/11/2016  M1.50 INCH       SMITH              TX   PUBLIC

            PUBLIC POST PHOTO ON KLTV FACEBOOK PAGE OF PING PONG
            SIZE HAIL IN WINONA.

0811 PM     HAIL             3 ESE NOONDAY           32.22N  95.35W
04/11/2016  M1.00 INCH       SMITH              TX   PUBLIC

            PUBLIC POST PHOTO OF QUARTER SIZE HAIL IN FLINT/GRESHAM
            AREA ON KLTV FACEBOOK PAGE.

0815 PM     HAIL             5 S TYLER               32.26N  95.30W
04/11/2016  E0.88 INCH       SMITH              TX   TRAINED SPOTTER

            DIME TO NICKLE HAIL 5 MILES SOUTH OF TYLER

0815 PM     HAIL             NOONDAY                 32.24N  95.40W
04/11/2016  E1.00 INCH       SMITH              TX   BROADCAST MEDIA

            A PICTURE WAS POSTED TO THE KLTV FACEBOOK PAGE OF
            QUARTER SIZE HAIL THAT FELL IN NOONDAY.

0857 PM     HAIL             HENDERSON               32.16N  94.80W
04/11/2016  E0.88 INCH       RUSK               TX   EMERGENCY MNGR

0905 PM     TSTM WND DMG     11 NNE HENDERSON        32.30N  94.73W
04/11/2016                   RUSK               TX   EMERGENCY MNGR

            TREE DOWN ACROSS THE 10000 BLOCK OF FM 2011 IN NORTHERN
            RUSK COUNTY.

0915 PM     TSTM WND DMG     12 ESE HENDERSON        32.09N  94.61W
04/11/2016                   RUSK               TX   EMERGENCY MNGR

            TREE DOWN ON FM 1798 IN THE PINE HILL COMMUNITY NEAR
            THE RUSK/PANOLA COUNTY LINE.

0929 PM     FLASH FLOOD      MONROE                  32.51N  92.08W
04/11/2016                   OUACHITA           LA   BROADCAST MEDIA

            NUMEROUS ROADS HAVE HIGH WATER AROUND MONROE/WEST
            MONORE. SOME PEOPLE ONCE AGAIN HAVE WATER ABOUT TO ENTER
            THEIR HOMES.

0957 PM     FLASH FLOOD      MONROE                  32.51N  92.08W
04/11/2016                   OUACHITA           LA   BROADCAST MEDIA

            THE FLOOD GATES ARE OPEN IN THE TREASURE ISLAND AREA OF
            MONROE AND HOMES ARE BEGINNING TO FLOOD AGAIN. IN
            ADDITION...ONE PUMP STATION AT MARQUETTE STREET IN
            MONROE HAS FAILED AND THE HOMES ARE STARTING TO FLOOD.

&&

EVENT NUMBER SHV1600304 SHV1600306 SHV1600336 SHV1600305 SHV1600334
SHV1600338 SHV1600335 SHV1600309 SHV1600337 SHV1600307 SHV1600308
SHV1600339 SHV1600346 SHV1600310 SHV1600347 SHV1600311 SHV1600312
SHV1600330 SHV1600313 SHV1600314 SHV1600322 SHV1600358 SHV1600331
SHV1600359 SHV1600357 SHV1600360 SHV1600315 SHV1600342 SHV1600345
SHV1600354 SHV1600352 SHV1600351 SHV1600333 SHV1600332 SHV1600344
SHV1600343 SHV1600353 SHV1600316 SHV1600348 SHV1600349 SHV1600356
SHV1600317 SHV1600318 SHV1600319 SHV1600321 SHV1600323 SHV1600320
SHV1600340 SHV1600350 SHV1600355 SHV1600324 SHV1600341 SHV1600325
SHV1600327 SHV1600328 SHV1600326 SHV1600329

15
Special weather statement, Apr 14, 6:11 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 AM CDT THU APR 14 2016

LAZ006-141200-
UNION LA-
611 AM CDT THU APR 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION PARISH UNTIL
700 AM CDT...

AT 611 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTH OF FARMERVILLE...OR 19 MILES SOUTHWEST OF
HUTTIG...MOVING EAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FARMERVILLE...MARION...LINVILLE AND HAILE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3278 9247 3290 9247 3294 9212 3276 9211
TIME...MOT...LOC 1111Z 267DEG 18KT 3283 9240

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 6:11 AM CDTSpecial Weather StatementSHVUnion49 min
Apr 14, 6:28 AM CDTSevere Thunderstorm WarningSHVUnion47 min
Apr 14, 7:34 AM CDTSpecial Weather StatementSHVUnion41 min
Apr 14, 7:58 AM CDTSevere Thunderstorm WarningSHVOuachita, Union62 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.